# SDR UALA2011060902852

- Difficulty date: June 8, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 74,529 hours, 21,555 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pilot Valve
- Part number: 33990046U2
- Part serial: 202
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO COOL AC ON GROUND WITH ENGINE BLEEDS ONLY ON IDLE.  R 8 PSI, L 15 PSI.  AC NORMAL IN FLT.  PER MEL REPLACED HI STAGE PILOT PER AMM.
